DOI QR코드

DOI QR Code

A NOTE ON LACUNARY STATISTICALLY CONVERGENT DOUBLE SEQUENCES OF FUZZY NUMBERS

Altin, Yavuz

  • Published : 2008.04.30

Abstract

In this paper we introduce and study lacunary statistical convergence for double sequences of fuzzy numbers and we shall also present some inclusion theorems.

Keywords

fuzzy number;statistical convergence

References

  1. B. Altay and F. Basar, Some new spaces of double sequences, J. Math. Anal. Appl. 309 (2005), no. 1, 70-90 https://doi.org/10.1016/j.jmaa.2004.12.020
  2. R. C. Buck, Generalized asymptotic density, Amer. J. Math. 75 (1953), 335-346 https://doi.org/10.2307/2372456
  3. P. Diamond and P. Kloeden, Metric spaces of fuzzy sets, Fuzzy Sets and Systems 35 (1990), 241-249 https://doi.org/10.1016/0165-0114(90)90197-E
  4. H. Fast, Sur la convergence statistique, Colloquium Math. 2 (1951), 241-244
  5. A. R. Freedman, J. J. Sember, and M. Raphael, Some Cesaro-type summability spaces, Proc. London Math. Soc. 37 (1978), no. 3, 508-520 https://doi.org/10.1112/plms/s3-37.3.508
  6. J. A. Fridy and C. Orhan, Lacunary statistical convergence, Pacific J. Math. 160 (1993), no. 1, 43-51 https://doi.org/10.2140/pjm.1993.160.43
  7. J. A. Fridy and C. Orhan, Lacunary statistical summability, J. Math. Anal. Appl. 173 (1993), no. 2, 497-504 https://doi.org/10.1006/jmaa.1993.1082
  8. M. Matloka, Sequences of fuzzy numbers, BUSEFAL 28 (1986), 28-37
  9. M. Mursaleen and M. Basarir, On some new sequence spaces of fuzzy numbers, Indian J. Pure and Appl. Math. 34 (2003), no. 9, 1351-1357
  10. S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems 33 (1989), 123-126 https://doi.org/10.1016/0165-0114(89)90222-4
  11. F. Nuray, Lacunary statistical convergence of sequences of fuzzy numbers, Fuzzy Sets and Systems 99 (1998), 353-356 https://doi.org/10.1016/S0165-0114(98)00031-1
  12. F. Nuray and E. Savas, Statistical convergence of fuzzy numbers, Math. Slovaca 45 (1995), no. 3, 269-273
  13. A. Pringsheim, Zur Theorie der zweifach unendlichen Zahlenfolgen, Math. Ann. 53 (1900), no. 3, 289-321 https://doi.org/10.1007/BF01448977
  14. E. Savas and M. Mursaleen, On statistically convergent double sequences of fuzzy numbers, Inform. Sci. 162 (2004), no. 3-4, 183-192 https://doi.org/10.1016/j.ins.2003.09.005
  15. E. Savas and R. F. Patterson, Lacunary statistical convergence of multiple sequences, Appl. Math. Lett. 20 (2007), no. 9, 964-970 https://doi.org/10.1016/j.aml.2005.06.018
  16. I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361-375 https://doi.org/10.2307/2308747
  17. B. C. Tripathy, Statistically convergent double sequences, Tamkang J. Math. 34 (2003), no. 3, 231-237
  18. L. A. Zadeh, Fuzzy sets, Inform and Control 8 (1965), 338-353 https://doi.org/10.1016/S0019-9958(65)90241-X
  19. J. S. Kwon, On statistical and p-Cesaro convergence of fuzzy numbers, Korean J. Comput. Appl. Math. 7 (2000), no. 1, 195-203

Cited by

  1. Paranormed I-convergent Double Sequence Spaces Associated with Multiplier Sequences vol.54, pp.2, 2014, https://doi.org/10.5666/KMJ.2014.54.2.321